ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Nandakumaran, K and Wahi, Pankaj and Chatterjee, Anindya (2010) Infinite dimensional slow modulations in a well known delayed model for cutting tool vibrations. In: Nonlinear Dynamics, 62 (4). pp. 705-716.

Muslim, M and Nandakumaran, K (2010) Existence and approximations of solutions to some fractional order functional integral equations. In: Journal of Integral Equations and Applications, 22 (1). pp. 95-114.

This list was generated on Fri Aug 22 04:11:05 2014 IST.